Alert archive / Oregon / High Wind Warnings in 2008
High Wind Warning 7, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Dec 20, 2008, 12:59 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 20, 2008, 4:00 PM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2008, 12:59 AM PST (08:59 UTC)
- In effect from
- Dec 20, 2008, 4:00 PM PST
- Expired
- Dec 21, 2008, 3:06 AM PST
- In force
- 11 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 9.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 200859 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1259 AM PST SAT DEC 20 2008 ORZ021-022-201700- /O.UPG.KMFR.HW.A.0006.081221T0000Z-081221T1800Z/ /O.NEW.KMFR.HW.W.0007.081221T0600Z-081221T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1259 AM PST SAT DEC 20 2008 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WINDS ARE EXPECTED ON THE COAST BEGINNING SATURDAY EVENING AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ONSHORE SUNDAY MORNING. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. WINDS WILL BECOME NORTHWEST AND DIMINISH TO 10 TO 20 MPH BEHIND THE FRONT SUNDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-201700- /O.CON.KMFR.HW.A.0006.081221T1800Z-081223T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1259 AM PST SAT DEC 20 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING. STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN APPROACHING COLD FRONT BEGINNING SUNDAY MORNING. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH AHEAD OF THE FRONT...AND DECREASE TO 5 TO 15 MPH AFTER THE FRONT EXITS THE AREA BY MONDAY MORNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
4 follow-up statements
000 WWUS76 KMFR 201652 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 852 AM PST SAT DEC 20 2008 ORZ021-022-210100- /O.CON.KMFR.HW.W.0007.081221T0600Z-081221T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 852 AM PST SAT DEC 20 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SUNDAY. STRONG WINDS ARE EXPECTED ON THE COAST BEGINNING SATURDAY EVENING AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ONSHORE SUNDAY MORNING. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. WINDS WILL BECOME NORTHWEST AND DIMINISH TO 10 TO 20 MPH BEHIND THE FRONT SUNDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A COMBINATION OF HIGH WINDS AND HEAVY RAIN CAN CAUSE TREES TO TOPPLE...CAUSING NUMEROUS...POSSIBLY PROLONGED POWER OUTAGES. MAKE SURE YOU HAVE A SUPPLY OF CANDLES AND BATTERIES FOR FLASHLIGHTS. IF USING A KEROSENE OR PROPANE HEATER MAKE SURE THAT YOU OPEN A WINDOW A CRACK TO PREVENT CARBON MONOXIDE POISONING. HAVE A CORDED PHONE ON HAND AS CORDLESS PHONES WILL NOT WORK WHEN POWER IS OUT. $$ CAZ081-210100- /O.CON.KMFR.HW.A.0006.081221T1800Z-081223T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 852 AM PST SAT DEC 20 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING. STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN APPROACHING COLD FRONT BEGINNING SUNDAY MORNING. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH AHEAD OF THE FRONT...AND DECREASE TO 5 TO 15 MPH AFTER THE FRONT EXITS THE AREA BY MONDAY MORNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ SVEN
000 WWUS76 KMFR 202311 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 311 PM PST SAT DEC 20 2008 CAZ081-210715- /O.UPG.KMFR.HW.A.0006.081221T1800Z-081223T0600Z/ /O.NEW.KMFR.HW.W.0008.081221T1800Z-081222T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 311 PM PST SAT DEC 20 2008 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN APPROACHING COLD FRONT BEGINNING SUNDAY MORNING. SOUTH WINDS WILL INCREASE MONDAY MORNING TO 35 TO 45 MPH WITH GUSTS TO 60 MPH AHEAD OF THE FRONT...AND DECREASE TO 5 TO 15 MPH AFTER THE FRONT EXITS THE AREA BY LATE SUNDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ORZ021-022-210715- /O.EXT.KMFR.HW.W.0007.081221T0000Z-081221T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 311 PM PST SAT DEC 20 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM PST SUNDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM PST SUNDAY. STRONG WINDS ARE EXPECTED TO CONTINUE TO INCREASE ON THE COAST AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ONSHORE EARLY SUNDAY MORNING. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. WINDS WILL BECOME NORTHWEST AND DIMINISH TO 10 TO 20 MPH BEHIND THE FRONT SUNDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A COMBINATION OF HIGH WINDS AND HEAVY RAIN CAN CAUSE TREES TO TOPPLE...CAUSING NUMEROUS...POSSIBLY PROLONGED POWER OUTAGES. MAKE SURE YOU HAVE A SUPPLY OF CANDLES AND BATTERIES FOR FLASHLIGHTS. IF USING A KEROSENE OR PROPANE HEATER MAKE SURE THAT YOU OPEN A WINDOW A CRACK TO PREVENT CARBON MONOXIDE POISONING. HAVE A CORDED PHONE OR CELL PHONE ON HAND AS CORDLESS PHONES WILL NOT WORK WHEN POWER IS OUT. $$ SVEN
000 WWUS76 KMFR 210646 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1046 PM PST SAT DEC 20 2008 ORZ021-022-211200- /O.CON.KMFR.HW.W.0007.000000T0000Z-081221T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1046 PM PST SAT DEC 20 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. STRONG WINDS HAVE DEVELOPED ALONG THE COAST THIS EVENING AHEAD OF A STRONG COLD FRONT. SOUTH WINDS ARE GUSTING AS HIGH AS 75 MPH AT CAPE BLANCO. SOUTH WINDS 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH WILL CONTINUE UNTIL THE FRONT MOVES ONSHORE EARLY SUNDAY MORNING. WINDS WILL BECOME NORTHWEST AND DIMINISH TO 10 TO 20 MPH BEHIND THE FRONT SUNDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A COMBINATION OF HIGH WINDS AND HEAVY RAIN CAN CAUSE TREES TO TOPPLE...CAUSING NUMEROUS...POSSIBLY PROLONGED POWER OUTAGES. MAKE SURE YOU HAVE A SUPPLY OF CANDLES AND BATTERIES FOR FLASHLIGHTS. IF USING A KEROSENE OR PROPANE HEATER MAKE SURE THAT YOU OPEN A WINDOW A CRACK TO PREVENT CARBON MONOXIDE POISONING. HAVE A CORDED PHONE OR CELL PHONE ON HAND AS CORDLESS PHONES WILL NOT WORK WHEN POWER IS OUT. $$ CAZ081-211445- /O.CON.KMFR.HW.W.0008.081221T1800Z-081222T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1046 PM PST SAT DEC 20 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PST SUNDAY. STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN APPROACHING COLD FRONT. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH SUNDAY MORNING...THEN DECREASE TO 5 TO 15 MPH AFTER THE FRONT EXITS THE AREA LATE SUNDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ STOCKTON
000 WWUS76 KMFR 211106 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 306 AM PST SUN DEC 21 2008 ORZ021-022-211215- /O.CAN.KMFR.HW.W.0007.000000T0000Z-081221T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 306 AM PST SUN DEC 21 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. THE COLD FRONT HAS MOVED INLAND AND WINDS HAVE DECREASED TO 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH AT THE COAST. THE WINDS WILL GRADUALLY DECREASE FURTHER THROUGH THE MORNING. $$ CAZ081-211915- /O.CON.KMFR.HW.W.0008.081221T1800Z-081222T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 306 AM PST SUN DEC 21 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING. STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY AHEAD OF AN APPROACHING COLD FRONT. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH THIS MORNING...THEN DECREASE TO 5 TO 15 MPH AFTER THE FRONT EXITS THE AREA LATE THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Dec 19, 8:04 PM PST, 4 hours 55 minutes earlier.
Area forecast discussion, Dec 19, 8:04 PM PST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
804 PM PST FRI DEC 19 2008
.DISCUSSION...00Z NGM/NAM IN. 00Z GFS IN THROUGH 84HR.
LOTS OF LIGHT SHOWERS EARLIER TODAY ACROSS THE MEDFORD CWA UNDER
BRISK NORTHWEST FLOW ALOFT. THOSE SHOWERS ARE NOW DIMINISHING AS
AN UPPER RIDGE BUILDS INTO THE AREA FROM THE WEST. THE BREAK WILL
NOT BE LONG-LIVED HOWEVER...AS THE RIDGE WILL WEAKEN AND BREAK TO
THE EAST OF THE CWA SATURDAY EVENING.
THE NEXT SYSTEM WILL MOVE IN ON THE HEELS OF THE RIDGE. A WARM
FRONT WILL MOVE ONSHORE SATURDAY EVENING...FOLLOWED BY A COLD
FRONT SUNDAY MORNING. EXPECT SNOW LEVELS TO HEAD UP TO THE
5000-6000 FOOT RANGE AS THE WARM FRONT MOVES THROUGH...AND THERE
WILL BE PLENTY OF PRECIPITATION WITH THE FRONT. ONCE IT MOVES
THROUGH...THE WINDS WILL PICK UP AHEAD OF THE TRAILING COLD FRONT.
A HIGH WIND WATCH IS CURRENTLY IN EFFECT FOR THE COAST FROM
SATURDAY AFTERNOON THROUGH SUNDAY MORNING AND FOR AND SHASTA
VALLEY SUNDAY THROUGH SUNDAY NIGHT.
SNOW LEVELS WILL FALL BACK DOWN TO THE 1500-2000 FOOT RANGE BEHIND
THE FRONT SUNDAY NIGHT...AND THERE WILL BE ANOTHER ROUND OF
SHOWERS MONDAY AS A SHORT WAVE MOVING DOWN THE BACKSIDE OF THE
UPPER TROUGH MOVES THROUGH THE AREA.
A SHORT WAVE RIDGE WILL MOVE THROUGH MONDAY NIGHT INTO TUESDAY
FOR ANOTHER SHORT BREAK IN THE ACTION...THEN ANOTHER STORM WILL
MOVE IN TUESDAY AFTERNOON AND EVENING. THE 19/18Z GFS INDICATES
THIS MAY BE A BIG ONE WITH STORM FORCE WINDS IN THE COASTAL WATERS
AS WELL AS HIGH WINDS AT THE COAST. THE CURRENT FORECAST GOES WITH
SMALL CRAFT WINDS FOR NOW...BUT THIS MAY NEED TO BE UPPED IF
SUBSEQUENT RUNS CONFIRM A MAJOR STORM.
&&
.AVIATION...MVFR WITH ISOLATED IFR CIGS/VSBYS WILL PERSIST INTO
SATURDAY MORNING WITH AREAS OF FOG AND LOW CLOUDS IN THE WEST SIDE
VALLEYS AS WELL AS POSSIBLY VCTY KLMT. THE LOW CLOUDS AND FOG WILL
PERSIST IN THE WEST SIDE VALLEYS THROUGH MUCH OF THE DAY TOMORROW.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING
FOR ORZ021-ORZ022.
CA...HIGH WIND WATCH FROM SUNDAY MORNING THROUGH MONDAY EVENING FOR
CAZ081.
PACIFIC COASTAL WATERS...STORM WATCH FROM SATURDAY EVENING THROUGH
SUNDAY MORNING FOR PZZ350-PZZ356-PZZ370.
HAZARDOUS SEAS WARNING FROM 4 PM SATURDAY TO 10 PM PST MONDAY
FOR PZZ350-PZZ356-PZZ370-PZZ376.
GALE WARNING FROM 4 PM TO 10 PM PST SATURDAY FOR PZZ350-PZZ356-
PZZ370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 PM PST THIS
EVENING FOR PZZ350-PZZ356-PZZ370-PZZ376.
GALE WARNING FROM 4 PM SATURDAY TO 10 AM PST SUNDAY FOR PZZ376.
15/15/15Hazardous weather outlook, Dec 19, 3:29 PM PST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 329 PM PST FRI DEC 19 2008 ORZ021-022-202330- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 329 PM PST FRI DEC 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HIGH WIND WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING...SEE PRODUCT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CAZ081-202330- CENTRAL SISKIYOU COUNTY- 329 PM PST FRI DEC 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT...SEE PRODUCT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 7:24 PM PST | Small Craft Advisory for Hazardous Seas | MFR | 3 hr | |
| Dec 20, 12:42 AM PST | Winter Storm Watch | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 26 hr |
| Dec 20, 3:06 AM PST | Small Craft Advisory for Winds | MFR | 12 hr | |
| Dec 20, 3:06 AM PST | Small Craft Advisory for Hazardous Seas | MFR | 12 hr | |
| Dec 20, 10:06 AM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath | 49 hr |
| Dec 20, 2:45 PM PST | Storm Warning | MFR | 11 hr | |
| Dec 20, 3:09 PM PST | High Surf Advisory | MFR | Coos, Curry, Douglas | 51 hr |
Nearby
High Wind Warnings in Oregon, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.